Localization Operators and an Uncertainty Principle for the Discrete Short Time Fourier Transform

Martínez, Josep, Galbis, Antonio, Fernández, Carmen . Abstract and Applied Analysis 2014. 2014 (131459) :-

Locate this article in:

Bibtex

@article{CIS-287044,
  Author = {Martínez, Josep and Galbis, Antonio and Fernández, Carmen},
  Title = {Localization Operators and an Uncertainty Principle for the Discrete Short Time Fourier Transform},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {131459},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles